MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PERITONEAL DIALYSIS CATHETER

MERIT MEDICAL SYSTEMS, INC. PERITONEAL DIALYSIS CATHETER
Model Number 00884450330166
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
The account alleges during a procedure, while tunneling the catheter to the exit site, the catheter broke at the first cuff.The cuff was successfully removed from the patient.The patient tolerated the procedure well with no additional consequences to report.

Brand Name
PERITONEAL DIALYSIS CATHETER
Common Device Name
PERITONEAL DIALYSIS CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan, ut
MDR Report Key10141381
Report Number1721504-2020-00035
Device Sequence Number16969089
Product Code FJS
UDI-Device Identifier00884450330166
UDI-Public00884450330166
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K970159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number00884450330166
Device Catalogue NumberCF-5260/C
Device Lot NumberH1722550
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2020
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1